CI²MA - Publicaciones | Prepublicaciones


Pre-Publicación 2013-16

Fabián Flores-Bazán:

A Fritz John necessary optimality condition of the alternative-type

Abstract:

An alternative-type version of the Fritz John optimality conditions is established, which covers situations where no result appearing elsewhere is applicable. As a by product, a versatile formulation of this necessary Fritz John optimality conditions along with a simple proof is provided. This encompasses several versions appearing in the literature.

Descargar en formato PDF PDF

Esta prepublicacion dio origen a la(s) siguiente(s) publicación(es) definitiva(s):

Fabián FLORES-BAZáN: A Fritz John necessary optimality condition of the alternative-type. Journal of Optimization Theory and Applications, vol. 161, 3, pp. 807-818, (2014).